Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Novikov, V.S. and Mikhailov, AV (2003) Classification of integrable Benjamin-Ono type equations. Moscow Mathematical Journal, 3 (4). 00-00. (The full text of this publication is not available from this repository)

Mikhailov, AV and Novikov, V.S. (2002) Perturbative symmetry approach. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35 (22). pp. 4775-4790. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 14:33:56 2014 BST.